# SDR CA121218001

- Difficulty date: December 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 11 hours
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT SHUTDOWN.  THE PARAMETERS OF THIS ENGINE WERE NORMAL AT THE MOMENT OF SHUTDOWN.
